# SDR LR7A2019043091493

- Difficulty date: April 29, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 42,117 hours, 18,614 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 00252024T3
- Condition: Cracked
- Location: Lt Wing Te Flap
- Component: Flap, Lkheed
- Component part number: 37545611
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-2 CHECK UNDER JOB CARD HB2703, FOUND THE LH INBOARD FLAP LOWER SKIN CRACKED AT CWS131L, 6" FORWARD OF THE TRAILING EDGE. / REPAIRED IAW LOCKHEED SMP583 SRM, FIG. 51-140-12.    NR# 1916825.
